Has anyone had this problem? I was diagnosed with bp 15 yrs ago. after many trials and errors i was put on Depakote which helps and i haven't had too many side effects. i am more prone to depression than mania so my antidepressant has been changed many times. About 3 weeks ago i suddenly stopped sleeping-getting 45 mins to 3 hrs. a night and became depressed and suicidal. the doc put me on Cymbalta 60 mg and Temazepam 30 mg for sleep. it didn't improve my mood so now i take 90mg cymbalta and the same dose of Temazepam. I'm gettingg more sleep (still wake up every 1-2 hrs but able to go back to sleep after about 20 mins). My question is this- in the last week i have developedd a severe tremor in my hands. typing is hard-i keep hitting the same key twice, writing is next to impossible, and eating is just plain embarassing because i spill all the time. My psych doc and pharmacist say it is not the meds but i just saw on the internet that a high depakote level can cause tremors. my levels have always been normal. Sure could use some advice! (i take 1500mg depakote at bedtime)
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??